A volume preserving flow and the isoperimetric problem in warped product spaces
By Pengfei Guan, Junfang Li, Mu-Tao Wang. Transactions of the American Mathematical Society, 2016
65 citations recorded by the source corpus.
In this article, we continue the work in [Int. Math. Res. Not. IMRN 13 (2015), pp. 4716–4740] and study a normalized hypersurface flow in the more general ambient setting of warped product spaces. This flow preserves the volume of the bounded domain enclosed by a graphical hypersurface and monotonically decreases the hypersurface area. As an application, the isoperimetric problem in warped product spaces is solved for such domains.
Subfields: Applied Mathematics, Computational Mechanics
View Paper: https://www.semanticscholar.org/paper/7282eb04eb743cf9acf1b0eae9c4f99f07f2d3c2